# SDR CALA2017080802538

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 73,916 hours, 10,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L4
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR WILL NOT ARM.  FOUND DOOR OUT OF SEQUENCE, CYCLED FROM OUTSIDE. SLIDE FOR L4 DOOR ARMS NORMALLY.
